MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES, INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number 500010-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage device caused a stroke in the patient's eye during therapy.There was no allegation of a device malfunction.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer's investigation is complete.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
david douglas
5905 nathan lane north
plymouth, MN 55442
MDR Report Key13289386
Report Number3004961434-2022-00001
Device Sequence Number17325452
Product Code BYI
UDI-Device Identifier00841561102778
UDI-Public00841561102778
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number500010-001
Device Catalogue Number500010-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale